In October 2004, the Therapeutic Goods Administration (TGA) took the step to remove Vioxx, a non-steroidal anti-inflammatory drug from the Australian market due to safety concerns.
The drug had been used by an estimated 300,000 Australians since it first became available five years earlier. Prior to its release, eight studies with 5400 subjects were undertaken in 1998, followed by a further study of 8000 people in 1999. While noting a higher rate of cardiac events in those taking Vioxx compared to another non-steroidal anti-inflammatory the drug was released to the market as there was not a determination that Vioxx was causative in these events.
Over the next five years a number of studies demonstrate that Vioxx may increase cardiac event risk and the TGA had received a total of 1253 adverse event reports including reports of 48 deaths. Five of the adverse event reports involved young people between ages 1 and 17 although none of these involved death. It was removed from the market. Contrast this with what we are currently seeing reported to the TGA following administration of Covid 'vaccines'.
To date over a nine month period between December 2020 and October 2021, the TGA has received 71,529 adverse event reports related to Covid 'vaccines', including reports of 620 deaths. While the range of serious symptoms that present is very broad, there have been specific concerns expressed about cardiac events, particularly in young people.
Children as young as 12 were able to access vaccination from September 13 2021. Between that date and October 23 there were 9600 total adverse event reports and 83 deaths. Among these reports were 731 cases of pericarditis and 270 of myocarditis, two conditions which are affecting the younger populations.
Among young people 12-17yrs the breakdown of pericarditis and myocarditis is:
In this period of only 41 days, 104 children experienced either pericarditis or myocarditis following a Covid vaccine. These are just the ones that have been reported.
One 14yr old was reported to have had a brain herniation. In the period one death was reported with this symptom and only one report contained this symptom. Whether this 14yr old had an underlying condition is not reported, however it is stated that she had only taken one medication, that is the Spikevax vaccine.
While this article is breaking down only two specific conditions, the range of adverse symptoms in these children were concerning and include menstrual irregularities, chest pain, abnormal ECG findings, thromocytopenia, vomiting, dizziness, pain, lymphadenopathy, pulmonary embolism, Bell's Palsy among many others.
It is of grave concern to me that the general public are not better informed about these serious adverse events among children, particularly as there is consideration to rolling out these drugs to even more vulnerable ages as young as five.